MAUDE Adverse Event Report: LIVANOVA USA INC CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA INC CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number AR-XXXXX
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The involved device is not available for investigation.Livanova believes the most probable root cause of the disconnection is ascribable to a human error during manufacturing of the unit.The manufacturing personal has been re-trained on the issue.However, without the possibility to inspect the unit, the root cause could not be confirmed.
 
Event or Problem Description
Livanova usa inc has been informed that, during a procedure, the plastic tip comes off from the metal part of the catheter.There is not report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Neither the complained unit nor any photographic evidence was provided by the customer.Dhr review has not pointed out any deviations or non-conformities possibly relevant to occurred issue and no further similar complaints have been recorded for noticed product lot.This is a known issue for which livanova completed a capa.This appears to be the first failing unit manufactured after the implementation of the corrective actions.Livanova believes the most probable root cause of the disconnection is ascribable to a human error during manufacturing of the unit.The manufacturing personal has been re-trained on the issue.However, without the possibility to inspect the unit, the root cause could not be confirmed.The risk is acceptable.No other corrective action is deemed necessary.

Brand Name
CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11899593
Report Number1718850-2021-00032
Device Sequence Number16488055
Product Code DWF
UDI-Device Identifier00803622103001
UDI-Public(01)00803622103001(240)AR-11012(17)231231(10)2035000005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberAR-XXXXX
Device Catalogue NumberAR-11012
Device Lot Number2035000005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1